File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotics of entropy rate in special families of hidden Markov chains

TitleAsymptotics of entropy rate in special families of hidden Markov chains
Authors
KeywordsEntropy
Entropy Rate
Hidden Markov Chain
Hidden Markov Model
Hidden Markov Process
Issue Date2010
PublisherIEEE. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?puNumber=18
Citation
IEEE Transactions On Information Theory, 2010, v. 56 n. 3, p. 1287-1295 How to Cite?
AbstractWe derive an asymptotic formula for entropy rate of a hidden Markov chain under certain parameterizations. We also discuss applications of the asymptotic formula to the asymptotic behaviors of entropy rate of hidden Markov chains as outputs of certain channels, such as binary symmetric channel, binary erasure channel, and some special Gilbert-Elliot channel. © 2006 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/156252
ISSN
2015 Impact Factor: 1.737
2015 SCImago Journal Rankings: 1.433
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHan, Gen_US
dc.contributor.authorMarcus, BHen_US
dc.date.accessioned2012-08-08T08:41:02Z-
dc.date.available2012-08-08T08:41:02Z-
dc.date.issued2010en_US
dc.identifier.citationIEEE Transactions On Information Theory, 2010, v. 56 n. 3, p. 1287-1295en_US
dc.identifier.issn0018-9448en_US
dc.identifier.urihttp://hdl.handle.net/10722/156252-
dc.description.abstractWe derive an asymptotic formula for entropy rate of a hidden Markov chain under certain parameterizations. We also discuss applications of the asymptotic formula to the asymptotic behaviors of entropy rate of hidden Markov chains as outputs of certain channels, such as binary symmetric channel, binary erasure channel, and some special Gilbert-Elliot channel. © 2006 IEEE.en_US
dc.languageengen_US
dc.publisherIEEE. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?puNumber=18en_US
dc.relation.ispartofIEEE Transactions on Information Theoryen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.subjectEntropyen_US
dc.subjectEntropy Rateen_US
dc.subjectHidden Markov Chainen_US
dc.subjectHidden Markov Modelen_US
dc.subjectHidden Markov Processen_US
dc.titleAsymptotics of entropy rate in special families of hidden Markov chainsen_US
dc.typeArticleen_US
dc.identifier.emailHan, G:ghan@hku.hken_US
dc.identifier.authorityHan, G=rp00702en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TIT.2009.2039094en_US
dc.identifier.scopuseid_2-s2.0-77949507227en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77949507227&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume56en_US
dc.identifier.issue3en_US
dc.identifier.spage1287en_US
dc.identifier.epage1295en_US
dc.identifier.isiWOS:000275561000029-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridHan, G=8640067800en_US
dc.identifier.scopusauthoridMarcus, BH=7102086378en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats